Remodeling the B-Model

Bouchard, Vincent; Klemm, Albrecht; Mariño, Marcos; Pasquetti, Sara
March 2009
Communications in Mathematical Physics;Mar2009, Vol. 287 Issue 1, p117
Academic Journal
We propose a complete, new formalism to compute unambiguously B-model open and closed amplitudes in local Calabi–Yau geometries, including the mirrors of toric manifolds. The formalism is based on the recursive solution of matrix models recently proposed by Eynard and Orantin. The resulting amplitudes are non-perturbative in both the closed and the open moduli. The formalism can then be used to study stringy phase transitions in the open/closed moduli space. At large radius, this formalism may be seen as a mirror formalism to the topological vertex, but it is also valid in other phases in the moduli space. We develop the formalism in general and provide an extensive number of checks, including a test at the orbifold point of A p fibrations, where the amplitudes compute the ’t Hooft expansion of vevs of Wilson loops in Chern-Simons theory on lens spaces. We also use our formalism to predict the disk amplitude for the orbifold $${{mathbb {C}}^3 /{mathbb{Z}}_3}$$ .


Related Articles

  • Rationality of the moduli spaces of plane curves of sufficiently large degree. Böhning, Christian; Graf von Bothmer, Hans-Christian // Inventiones Mathematicae;Jan2010, Vol. 179 Issue 1, p159 

    We prove that the moduli space of plane curves of degree d is rational for all sufficiently large d.

  • F Theory Vacua in Four Dimensions and Toric Threefolds. Mohri, Kenji // International Journal of Modern Physics A: Particles & Fields; G;3/10/99, Vol. 14 Issue 6, p845 

    We investigate D = 4, N = 1 F theory models realized by type IIB string compactification on toric threefolds. Massless spectra, gauge symmetries, phase transitions associated with divisor contractions and flops, and nonperturbative superpotentials are analyzed using elementary toric methods.

  • An Analog of the Fubini–Studi Form for Two-Dimensional Toric Varieties. Kytmanov, A. A. // Siberian Mathematical Journal;Mar/Apr2003, Vol. 44 Issue 2, p286 

    For two-dimensional toric varieties X, an analog of the Fubini-Studi form ω0 is constructed together with the canonical form ω that is the kernel of an integral representation for holomorphic functions in d-circular domains in Cd connected with two-dimensional toric varieties X. This...

  • Deligne Products of Line Bundles over Moduli Spaces of Curves. Weng, L.; Zagier, D. // Communications in Mathematical Physics;Jul2008, Vol. 281 Issue 3, p793 

    We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to �forgotten�...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • Distribution of Primitive ?-Roots of Composite Moduli II*. Zhiyong Zheng; Cochrane, Todd // Chinese Annals of Mathematics;Oct2006, Vol. 27 Issue 5, p549 

    We improve estimates for the distribution of primitive ?-roots of a composite modulus q yielding an asymptotic formula for the number of primitive ?-roots in any interval I of length | I| � q 1/2+?. Similar results are obtained for the distribution of ordered pairs ( x, x -1) with x a...

  • On approximate characteristics of functions of many variables occurring in saturation classes of continuity moduli of different order. Dodonov, N. Yu.; Zhuk, V. V. // Journal of Mathematical Sciences;Nov2006, Vol. 139 Issue 1, p6323 

    For the spaces Lp and C of periodic functions of many variables we establish general theorems connecting the saturation classes generated by approximation methods with similar classes for continuity moduli.

  • Moduli space of complex structures. Giorgadze, G. // Journal of Mathematical Sciences;Aug2009, Vol. 160 Issue 6, p697 

    We investigate the moduli space of complex structures on the Riemann sphere with marked points using signature formulas.

  • Recursion Formulae of Higher Weil—Petersson Volumes. Kefeng Liu; Hao Xu // IMRN: International Mathematics Research Notices;Mar2009, Vol. 2009 Issue 5, p835 

    In this paper, we study effective recursion formulae for computing intersection numbers of mixed and classes on moduli spaces of curves. By using the celebrated Witten–Kontsevich theorem, we generalize Mulase–Safnuk form of Mirzakhani's recursion and prove a recursion formula of...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics